Facebook Pixel
EmpowHER Guest

Had a reaction to Boneup with extra Vitamin K Now can not eat any foods with medium to high amount of Vitamin K.

By Anonymous April 29, 2012 - 3:12pm
Rate This

Went to allergist and he told me never heard of a allegtic reaction to Vitamin K. And he did not know what to do. Please help me with this problem. Thank You!

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Unfortunately, vitamins are not Federally administrated and therefore, as your allergist suggested, the clinical trials associated with the FDA approved medication such as pharmaceuticals are not available.

I am curious how you associated a bone issue with a Vitamin K allergy?





April 29, 2012 - 4:45pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Related Checklists

Allergies Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!